Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A geometric proof of the existence of the Green bundles


Author: Renato Iturriaga
Journal: Proc. Amer. Math. Soc. 130 (2002), 2311-2312
MSC (2000): Primary 37D40
Published electronically: March 13, 2002
MathSciNet review: 1896413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the existence of the Green bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37D40

Retrieve articles in all journals with MSC (2000): 37D40


Additional Information

Renato Iturriaga
Affiliation: CIMAT, A.P. 402, 36000 Guanajuato, Gto, México – and – I. Newton Institute, Cambridge University
Email: renato@fractal.cimat.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06540-1
PII: S 0002-9939(02)06540-1
Received by editor(s): February 8, 2001
Published electronically: March 13, 2002
Additional Notes: The author was partially supported by CONACYT-México grant #28489-E and EPSRC-United Kingdom GR/M5610
Communicated by: Michael Handel
Article copyright: © Copyright 2002 American Mathematical Society